# SDR UIEA2015091700539

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 55,712 hours, 40,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN IS CORRODED AROUND THE OVERWING FILL PORT ADAPTER.  REMOVED CORROSION IAW SRM 57-20-01.  FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW REA 47172 REA 10 REV IR.
